# SDR 2002UALA00814

- Difficulty date: May 5, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 41,732 hours, 22,496 cycles
- Engine: Ge CFM56*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 32144464
- Part serial: 3094
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF TWICE DUE TO NR 1 ENGINE BLEED LIGHT.  A FAILURE OF THE HIGH STAGE VALVE OPENING AFTER BLEED SHIFT POINT CAUSING BLEED TRIP.  REPLACED THE HIGH STAGE VALVE.
